# SDR AALA202409290233

- Difficulty date: September 29, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 65,208 hours, 27,479 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAT WAS NOT GROUNDED: EMERGENCY LAMPS FROM #27ABC THROUGH #33ABC INOP. MAINTENANCE FOUND SEAT HARNESS AT 27 ABC DISCONNECTED AT SEAT BOX. EMERGENCY LIGHTS OPS CK OK.
